Sudafed Pe Sinus + Anti-inflammatory Pain Relief Double Action 20 pack

Product Details

Always read the label. follow The directions for use. This medicine may not be right for you. Read the warnings on pack before purchase. If symptoms persist, talk to your health professional.

Sudafed PE Sinus + Anti-Inflammatory Pain Relief Double Action is ideal for the temporary relief of sinus pain and headaches, cold and flu symptoms and blocked or runny noses.

Fast relief from sinus congestion and pressure, plus headaches

Non–Drowsy Formula

This Sudafed Sinus + Anti-Inflammatory Pain Relief is:
-Lactose Free
-Gluten Free
-Alcohol Free
-Saccharin Sodium Free

Ingredients

Contains: Hydroxybenzoates

Directions

Adults and children 12 years and over
How many: 2 tablets with fluid every 4 to 6 hours as necessary. Do not exceed 6 tablets in 24 hours.

When to stop: After a few days except on medical advice.

Who can use Sudafed PE
- Adults, Children 12 years and over
Use this Sudafed PE for
- sinus pain and headaches
- cold and flu symptoms
- blocked or runny noses
Do not use if you
- Are pregnant
- Have a stomach disorder or ulcer
- Have impaired kidney function
- Have heart failure
- Are allergic to ibuprofen, aspirin or anti-inflammatory medicines

Product Warnings

Do not use
- For children under 12 years.
- If you are allergic to any of the ingredients, ibuprofen, aspirin or anti-inflammatory medicines.
- If you are pregnant or trying to become pregnant.
- If you are taking antidepressants.
- If you have a stomach disorder or ulcer.
- If you have impaired kidney function.
- If you have heart failure.
- If blister foil is broken.

Ask your doctor before use if you
- Have asthma.
- Have high blood pressure.
- Have heart problems.
- Are breastfeeding.
- Have any medical condition or are taking any other medicines including those containing ibuprofen, aspirin or other anti-inflammatory medicines.
- Are 65 years or over.

Phenylephrine may cause sleeplessness in some people.

Excessive use may be harmful and increase the risk of heart attack, stroke or liver damage.

If symptoms persist, worsen, or if new symptoms appear, stop use and see your doctor. If you get an allergic reaction, including hives, facial swelling, wheezing, skin reddening, rash or blisters, stop taking and see your doctor immediately. In the event of overdose, seek medical attention immediately. Do not exceed the recommended dose. Do not use for more than a few days time unless a doctor has told you to. Keep out of reach of children.
Disclaimer:
For your convenience, Woolworths has provided information relating to products and nutritional information shown on pack copy. However, as ingredients do change from time to time this is only intended as a guide and you should check before consuming. Woolworths is not always the source of product or nutritional information. Woolworths cannot always ensure the accuracy of product information. For products of a therapeutic/medicinal nature: always read the label and follow the directions for use on pack. If you require specific information to assist in your purchasing decision it is recommended you make further enquiries of the manufacturer (see contact details on the packaging) or contact us on 1300 767 969.